MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-3216-55
Medical Device Problem Codes Fracture (1260); High impedance (1291); Migration (4003)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation.The patient had a history of falls attributed to orthostatic hypotension associated with parkinson's disease.The treating physician suspected that a fall may have damaged the deep brain stimulation (dbs) system.As part of the investigation, a surgical exploration was performed at the implantable pulse generator (ipg) pocket.Upon examination, it was observed that the suture loops securing the ipg had broken, the ipg had rotated within the pocket, and the extensions were visibly fractured and twisted.The physician also explored the intermediate incision site and removed the damaged extensions.New extensions were tunneled and connected to the existing leads and ipg.Following reconnection, impedance measurements were within normal limits, and the system was confirmed to be fully operational with no damage identified in the leads or ipg.Postoperatively, the patient was returned to the pre-existing stimulation settings and discharged following the outpatient procedure.The explanted devices will not be returned for analysis, as they were disposed of.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: db-3216-55, serial number: (b)(6), batch/lot number: 5004238, model/catalog description: argyle extension 55cm sterile kit, unique identifier (udi)#: (b)(4), model number/catalog number: db-1432, serial number: (b)(6), batch/lot number: 242179, model/catalog description: vercise genus p32 ipg kit, unique identifier (udi)#: (b)(4).

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50168278
Report Number3006630150-2026-05645
Device Sequence Number17462561
Product Code NHL
UDI-Device Identifier08714729966395
UDI-Public(01)08714729966395(17)271010(10)5004247
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-3216-55
Device Catalogue NumberDB-3216-55
Device Lot Number5004247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale